BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item:

Title: On Multidimensional Analogue of Marchaud Formula for Fractional Riesz-Type Derivatives in Domains in R^n
Authors: Rafeiro, Humberto
Samko, Stefan
Keywords: Hypersingular Integrals
Fractional Laplacian
Marchaud Fractional Derivative
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 4, (2005), 393p-401p
Abstract: There is given a generalization of the Marchaud formula for one-dimensional fractional derivatives on an interval (a, b), −∞ < a < b ≤ ∞, to the multidimensional case of functions defined on a region in R^n
Description: 2000 Mathematics Subject Classification: 26A33, 42B20
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num4-2005-393p-401p.pdf185.56 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License